MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX®S 6F 135CM (STRAUB MEDICAL®); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREX®S 6F 135CM (STRAUB MEDICAL®); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Embolism (1829); Perforation of Vessels (2135); Vascular Dissection (3160)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Doctor was puncture at r femoral artery to crossover to left femoral artery. the patient was injected 5,000 iu of haparin as started. rotarex was used at 1st pass with good flow and good progression then rotarex was used at 2nd passed with flow rate lower than 1st passed.Time were used of each passed approx 1 min with forward and backward as usual. after 2nd passes doctor was find with rotarex then she planed to do pta so she withdraw the cathter out then she found a helix was broken.

Brand Name
ROTAREX®S 6F 135CM (STRAUB MEDICAL®)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key9977140
Report Number3008439199-2020-00001
Device Sequence Number3675801
Product Code MCW
UDI-Device Identifier07640142810292
UDI-Public7640142810292
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model NumberROTAREX®S 6F
Device Catalogue Number80201
Device Lot Number200016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR